# SDR REXA2022012700152

- Difficulty date: December 20, 2021
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N903XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15134
- Aircraft time: 31,130 hours, 21,369 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rail
- Part number: SH690362851
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"LH SIDE WALL SEAT RAIL #6 HAS (2) AREAS OF CORROSION BETWEEN
FS 744.15-761.85                                            "
"REMOVED AND REPLACED SEAT RAIL (L/H SIDE) #6 IAW CRJ900 AMM 
53-00-49-000-801(A07) AND AMM 53-00-49-400-801(A07) WVAC EMP
# "
